Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Severe drowsiness during the day, taking seizure medicines. Side effects?

Hi My brother-in-law is 29 years old. He had an attack of seizure once. He was put into 24 hr observation and after several tests, doctor has prescribed the following medicines to him: 1) Encorate chrono300 (one month course, two times a day) 2) lobazam md 10mg (night) 3) rejunex od (afternoon) He is experiencing severe drowsiness during the day also. Please suggest the side effects of these medication . Do we need to consult other doctors too? Thanks, Madhavi.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist, Surgical 's  Response
Hi Madhavi,

Anti seizure medications can cause drowsiness especially Clobazam. Their mechanism of action is by depressing the brain which causes drowsiness as a side affect. Usually once started, they will need to be continued for longer than the 1 month course, especially if the cause of seizures in unknown. It would be advisable to consult a doctor who is a specialist in Epilepsy (Epileptologist) for advice.

hope this helps.
Answered: Sat, 12 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor